# SDR SWIA2017111743992

- Difficulty date: October 29, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 23,030 hours, 13,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 319 BETWEEN STRINGERS 26L AND 26R CORRODED. REPAIRED IAW REO.
